# SDR SWAA2024112155170

- Difficulty date: October 30, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) CARGO FLOOR PANEL 120CF CORRODED AROUND PERIMETER<[01] FOUND DAMAGE ON PNL # 120CF OUT OF LIMITS; FABRICATED NEW FLOOR PNL # 120CF USING 2024-T3-071; ATAG# A257728 ALODINED AND PRIMED. IAW AMM 25-52-01-201-801; AMM 51-21-41-370-802; AMM 51-21-72-370-804.;[02] VERIFIED AND ADUIT C/W
